Preprinty

Nahor

Rok 2012

Počet položiek 
Autor(i): O. Hutník

This is a preprint of an article published in Arch. Math. 100(5) (2013), 449-463. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/13.

Autor(i): O. Hutník a J. Molnárová

This is a preprint of an article published in Aequationes Math. 89(4) (2015), 1133-1165. The original publication is available at http://www.springer.com/birkhauser/mathematics/journal/10

Autor(i): O. Hutník a M. Hutníková

This is a preprint of an article published in Oper. Matrices 8(4) (2014), 1107-1129. The original publication is available at http://oam.ele-math.com

Autor(i): I. Fabrici a R. Soták